# SDR NSVA20070156

- Difficulty date: June 18, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N171CJ
- Make and model: Beech 1900D
- Aircraft serial: UE71
- Aircraft time: 23,819 hours, 36,069 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1013990735
- Part serial: 49321145
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE, LEFT ENGINE OIL PRESSURE DROPPED TO 60 PSI AND REMAINED AT 60 DURING TAXI OUT.  OIL PRESSURE NEEDLE BEGAN BOUNCING BETWEEN 60 PSI AND 110 PSI.  REMOVED AND REPLACED OIL PRESSURE TRANSDUCER IAW BMM 1900D 79-50-00-207 RAN LT ENG FOR LEAK AND OPS CHK GOOD, NO LEAKS FOUND PN ON/OFF 101-399073-5, SN OFF 4932-1-145.
